Okay I got my Valium refilled this week and when my husband brought it home it was a different color so I called and they said it was a different maker.
My question is this …I am sure the active ingredients are the same but could the other “fillers” be different and could they effect this condition, could they be a trigger…I hate changing anything in any way if it is working and the Valium is the only thing medication wise that has helped me.
I am just concerned that the difference in the inactive or filler ingredients could be an issue.
I’m not sure this answer will be very helpful, but I’d see if the bottle or patient-info card lists the inactive ingredients. If not, I’d call the manufacturer and ask if they can provide that info. (Perhaps even mention your concern to them directly.) Then you could try looking up (e.g., online) info about said ingredients.
While it is possible that a different filler might cause a new irritation to your body (not a trigger however) I think it’s very, very unlikey – particulary with a drug like diazepam. I’ve had two different versions here in Australia (one was bright yellow) and there was no difference. I have had problems in the past with different brands of Citalopram (Cipramil). One cheaper version really aggravated my lower gut. Give it a go and I think you’ll find the valium will be just the same.
Cheers … Scott
When I saw the neuro a couple of days ago he said there was a difference in the capsules of Prothiaden vs the tablets (not that I noticed any). I use the generic brand of Valium here in Australia and find it’s just as good as “the real thing”, no difference.
— Begin quote from “scott”
While it is possible that a different filler might cause a new irritation to your body (not a trigger however) …]
— End quote
What about when gelatin is used as a binder agent, shouldn’t that do it? Or when the meds come in gelatin capsules.